# SDR DL72S021198

- Difficulty date: October 15, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 69,595 hours, 52,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545826
- Condition: Cracked
- Location: Fs 1080, S-4r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1070-1090 / STRG. 4R / SKIN LAP JOINT: CRACK REPAIR                                                LFEC INSPECTIONS OF THE STRINGER 4R SKIN LAP JOINT          REVEALED A CRACK INDICATION.  INTERNAL MFEC INSPECTION      DETERMINED A SINGLE CRACK IN THE LOWER SKIN AT THE LOWER    FASTENER ROW BETWEEN FS 1070 & 1090.  THE CRACK WAS REMOVED WITH A CUTOUT IN THE LAP JOINT.  THE CUTOUT WAS REPAIRED    WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3,     FIG. 5 AND ER/A 383975-14AD.
